MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS APEX IMPACTOR/EXTRACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS APEX IMPACTOR/EXTRACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS APEX IMPACTOR/EXTRACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 01/08/2024, it was reported by a sales representative via (b)(4) that an ar-9511-2 impactor extractor was worn and broke.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, including the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex concluded that the cause of the reported failure was damage that occurred over repetitive usage and reprocessing.The complaint allegation was not confirmed.The device was not received for evaluation, and the customer¿s picture does not provide evidence of the failure.

Brand Name
UNIVERS REVERS APEX IMPACTOR/EXTRACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18607897
Report Number1220246-2024-00607
Device Sequence Number9033936
Product Code LXH
UDI-Device Identifier00888867301870
UDI-Public00888867301870
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS APEX IMPACTOR/EXTRACTOR
Device Catalogue NumberAR-9511-2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown